Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 43, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 7, 2010, 9:03 PM CDT for Boone County, Moniteau County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2010, 9:03 PM CDT (02:03 UTC)
- Expired
- Jul 8, 2010, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:06 PM CDT | HEAVY RAIN 1.67 | Columbia, MO | IN THE PAST HOUR |
| Jul 7, 9:15 PM CDT | FLASH FLOOD | Columbia, MO | HILL CREEK RD CAVE CREEK RD |
| Jul 7, 9:21 PM CDT | FLASH FLOOD | Columbia, MO | OLD MILL CREEK RD MILL CREEK |
| Jul 7, 10:43 PM CDT | FLASH FLOOD | Columbia, MO | 11505 SMITH HATCHERY RD S COOPERS LANDING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS53 KLSX 080203
FFWLSX
MOC019-135-080800-
/O.NEW.KLSX.FF.W.0043.100708T0203Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT WED JUL 7 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI...
NORTHERN MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 300 AM CDT THURSDAY
* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH POCKETS OF HEAVY RAIN ACROSS PARTS
OF MID MISSOURI. THESE POCKETS OF HEAVY RAIN...COMBINED WITH THE
HEAVY RAINS OF EARLIER IN THE DAY...WILL COMBINE TO PRODUCE A FLASH
FLOOD THREAT FOR THE REST OF THE EVENING AND INTO THE PREDAWN
HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CENTRALIA...COLUMBIA...EASLEY...HALLSVILLE...
JAMESTOWN...MIDWAY...MURRY...ROCHEPORT AND STURGEON. THE AREA OF
GREATEST THREAT FOR FLASH FLOODING AREA THOSE LOCATIONS SOUTH OF
INTERSTATE 70...AND WEST OF HIGHWAY 63...WHERE RAINFALLS OF 2 TO 4
INCHES MAY HAVE OCCURRED SINCE LATE WEDNESDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
3924 9211 3907 9212 3906 9214 3890 9217
3881 9214 3877 9216 3872 9222 3865 9220
3864 9222 3869 9236 3872 9235 3874 9239
3869 9241 3870 9262
$$
TRUETT3 follow-up statements
076
WGUS73 KLSX 080331
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT WED JUL 7 2010
MOC019-135-080800-
/O.CON.KLSX.FF.W.0043.000000T0000Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
1031 PM CDT WED JUL 7 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BOONE AND NORTHERN
MONITEAU COUNTIES UNTIL 300 AM CDT...
...HINKSON CREEK HAS PUSHED ABOVE FLOOD STAGE...
AT 1025 PM CDT...AN AUTOMATED STREAM GAGE INDICATED THAT HINKSON
CREEK IN COLUMBIA HAD PUSHED ABOVE FLOOD STAGE. THE STAGE HAD
CLIMBED TO 16.1 FEET...FLOOD STAGE IS 15 FEET. ADDITIONAL RISES CAN
BE EXPECTED ALONG HINKSON CREEK OVER THE NEXT SEVERAL HOURS AS
RUNOFF AND THE OCCASIONAL RAIN CONTINUES.
SHOWERS AND THUNDERSTORMS REFORMING OVER SOUTHWEST MISSOURI WILL BE
PUSHING INTO THE AREA OVERNIGHT...AND ADDITIONAL RAINS OF UP TO AN
INCH WILL BE POSSIBLE IN SOME AREAS. THIS WILL BE ON TOP OF THE 2
TO 4 INCHES OF RAIN THAT HAS OCCURRED ACROSS THE AREA WEDNESDAY
AFTERNOON AND EVENING. WE HAVE RECEIVED ONE REPORT OF JUST OVER 4.5
INCHES OF RAIN TODAY...1.4 MILES NORTH-NORTHWEST OF COLUMBIA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ASHLAND...CENTRALIA...COLUMBIA...EASLEY...HALLSVILLE...JAME
STOWN...MIDWAY...MURRY...ROCHEPORT AND STURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
3924 9211 3907 9212 3906 9214 3890 9217
3881 9214 3877 9216 3872 9222 3865 9220
3864 9222 3869 9236 3872 9235 3874 9239
3869 9241 3870 9262
$$
TRUETT805
WGUS73 KLSX 080653
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT THU JUL 8 2010
MOC019-135-080800-
/O.CON.KLSX.FF.W.0043.000000T0000Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
153 AM CDT THU JUL 8 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BOONE AND NORTHEASTERN
MONITEAU COUNTIES UNTIL 300 AM CDT...
AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA HAD
DEPOSITED AMOUNTS ON THE ORDER OF 2 TO 4 INCHES DURING WEDNESDAY
AFTERNOON AND EVENING TIME FRAME. PRESENTLY SHOWERS ARE MOVING
THROUGH THE WARNED AREA WHICH MAY RESULT IN ADDITIONAL RAINFALL
AMOUNTS UP TO HALF AN INCH.
ALSO AT 11 PM CDT...AN AUTOMATED STREAM GAGE AT HINKSON CREEK IN
COLUMBIA CRESTED AT 16.9 FEET...WELL ABOVE FLOOD STAGE WHICH IS 15
FEET. THE LATEST READING AS OF 1 AM CDT WAS 15.7 FEET INDICATING
THE RIVER WAS BEGINNING TO COME DOWN.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ASHLAND...CENTRALIA...COLUMBIA...EASLEY...HALLSVILLE...JAMESTOWN...
MIDWAY...MURRY...ROCHEPORT AND STURGEON.
LOCAL LAW ENFORCEMENT HAS REPORTED NUMEROUS INUNDATED LOW WATER
CROSSINGS THROUGHOUT BOONE COUNTY MISSOURI...AND MORE IMPORTANTLY
ROAD CLOSURES ALONG MISSOURI STATE ROUTES E AND ZZ ALSO IN BOONE
COUNTY MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
3924 9211 3907 9212 3906 9214 3890 9217
3881 9214 3877 9216 3872 9222 3865 9220
3864 9222 3869 9236 3872 9235 3874 9239
3869 9241 3870 9262
$$
SIPPRELL953
WGUS73 KLSX 080754
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CDT THU JUL 8 2010
MOC019-135-080807-
/O.EXP.KLSX.FF.W.0043.000000T0000Z-100708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONITEAU MO-BOONE MO-
254 AM CDT THU JUL 8 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR BOONE AND
NORTHEASTERN MONITEAU COUNTIES WILL BE ALLOWED TO EXPIRE AT 300 AM
CDT...
AN AREAL FLOOD WARNING WILL BE ISSUED IN REPLACEMENT OF THE FLASH
FLOOD WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3891 9251 3897 9257 3900 9257 3925 9243
3924 9211 3907 9212 3906 9214 3890 9217
3881 9214 3877 9216 3872 9222 3865 9220
3864 9222 3869 9236 3872 9235 3874 9239
3869 9241 3870 9262
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:58 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 7, 6:58 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 658 PM CDT WED JUL 7 2010 .DISCUSSION... /340 PM CDT WED JUL 7 2010/ PRIMARY CONCERN IS POTENTIAL FOR LOCALLY HEAVY RAINFALL INTO THIS EVENING...FOLLOWED BY MORE LOCALLY HEAVY RAIN ON THURSDAY AFTERNOON INTO FRIDAY AS THE COLD FRONT FINALLY DRIFTS THROUGH THE AREA. ATMOSPHERE OVER THE REGION IS VERY MOIST WITH PWATS BETWEEN 1.5 AND 1.8 INCHES...WHICH IS AROUND 150% OF NORMAL. HOWEVER...CONVECTION THIS AFTERNOON IS VERY SCATTERED IN NATURE...AND WITH A FEW EXCEPTIONS THE SHOWERS AND STORMS ARE MOVING RIGHT ALONG AND NOT STAYING OVER ONE SPOT FOR TOO LONG. WILL HOLD OFF ISSUING ANY FLOOD WATCHES FOR NOW AND JUST MENTION LOCALLY HEAVY RAIN IN THE HAZARDOUS WEATHER OUTLOOK. MODELS ARE HINTING THAT THERE COULD ALSO BE A HEAVY RAIN THREAT THURSDAY AFTERNOON AND THURSDAY NIGHT AS THE FRONT DRIFTS INTO THE AREA...HOWEVER ALL OF THE QPF OUTPUT IN THE SHORT RANGE MODELS IS CONTAMINATED WITH GRID-SCALE CONVECTIVE FEEDBACK SO I HAVE LOW CONFIDENCE IN THE AMOUNTS THEY ARE FORECASTING. HPC EXCESSIVE RAINFALL OUTLOOK DOES NOT HIGHLIGHT ANY PART OF OUR AREA THROUGH 18Z THURSDAY...SO AGAIN...WILL HOLD OFF ISSUING ANY FLOOD WATCHES AT THIS TIME. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL DRIFT THROUGH THE AREA THURSDAY NIGHT AND SHOULD BE OVER SOUTHERN MISSOURI BY FRIDAY MORNING. SHOULD SEE SOME COOLER AND DRIER AIR FILTER INTO THE AREA FOR FRIDAY NIGHT AND SATURDAY. MEDIUM RANGE MODELS ARE IN REASONABLE AGREEMENT GIVEN ZONAL FLOW ALOFT FOR SUNDAY AND MONDAY. SHOULD SEE OLD FRONTAL BOUNDARY LIFT BACK TO THE NORTH WITH SUBSEQUENT RISE IN TEMPERATURES AND HUMIDITY LEVELS INTO THE BEGINNING OF NEXT WEEK. HOWEVER...BOTH GFS AND ECMWF KEEP THE HIGHEST HEAT BACK IN THE PLAINS WITH 850MB TEMPS IN OUR AREA HOVERING AROUND 20C. THIS SHOULD BE GOOD ENOUGH FOR LOWER 90S WITH DEWPOINT TEMPS IN THE UPPER 60S TO LOWER 70S. NOT EXACTLY CHAMBER OF COMMERCE WEATHER...BUT CERTAINLY NOT THE HOTTEST WE'VE BEEN THIS YEAR. GFS AND EMWF BEGIN TO DIVERGE TUESDAY AND WEDNESDAY AS A TROF AMPLIFIES OVER THE GREAT PLAINS AND MIDWEST. GFS IS MUCH STRONGER AND FASTER THAN THE ECMWF (AS IS TYPICAL)...SO HAVE LEANED ON ECMWF AND HPC GUIDANCE WHICH BARELY PUSH THE COLD FRONT ASSOCIATED WITH THE UPPER TROF INTO OUR AREA FOR TUESDAY AND WEDNESDAY. CONTINUED CHANCE POPS MONDAY FOR WARM ADVECTION TYPE PRECIP AND TUESDAY ASSOCIATED WITH THE FRONT. IF THE GFS IS RIGHT...FRONT WILL DIVE DOWN INTO THE LOWER MISSISSIPPI VALLEY...IF THE LESS AMPLIFIED ECMWF IS RIGHT IT WILL HANG UP OVER SOUTHERN MISSOURI. KEPT POPS OUT OF WEDNESDAY FOR NOW DUE TO THE UNCERTAINTY. CARNEY && .AVIATION... /642 PM CDT WED JUL 7 2010/ AFTERNOON CONVECTION HAS CONGEALED INTO A NARROW AREA...WHICH AT 2330Z HAS FOCUSED THE MOST ACTIVE CONVECTION FROM JUST N OF COU TO NEAR PPQ. THIS AREA IS LIFTING N AT AROUND 25 KTS...WHICH SHOULD BRING ANOTHER ROUND OF TSRA WITH MVFR CIGS/VSBYS TO UIN EARLY THIS EVENING. FOR COU AND STL AREA TAFS...EXTRAPOLATION OF CURRENT ACTIVITY WOULD SUGGEST A LIMITED THREAT OF SPOTTY SHOWERS INTO THE EARLY EVENING WITH VFR CONDS. LATER THIS EVENING...PRIMARILY AFTER 05Z...WENT WITH THE IDEA THAT COMBO OF WEAK WARM ADVECTION AND APPROACH OF CIRCULATION CENTER FROM E OK SHOULD CAUSE A FLAIR UP OF SHOWERS AND A FEW TSRA OVER NW SECTIONS OF THE CWA...WHICH WILL SLOWLY PROPAGATE INTO THE STL AREA DURING THE PREDAWN HOURS. ON THU...ATTEMPTED TO RAMP UP PRECIP DURING THE DAY ON THU AS COLD FRONT FINALLY ARRIVES IN AREA. FOR NOW WENT WITH SREF FOR TIMING OF THE COLD FRONT BUT ITS CERTAINLY POSSIBLE THAT OUTFLOWS WILL BE MORE DOMINATE THAT THE SYNOPTIC PATTERN...CAUSING ACTUAL TIMING OF WIND SHIFT AT EACH LOCATION TO DIFFER CONSIDERABLY FROM THE TIMING ALA SREF. SPECIFICS FOR KSTL... PRIMARY PRECIP THREAT FOR KSTL APPEARS TO BE LIMITED TO SHOWERS FOR MUCH OF THE NIGHT...WITH A CB GROUP DURING THE PREDAWN HOURS TO HINT AT THE THREAT OF SPOTTY CONVECTION DEVELOPING IN THE AREA. FOR NOW HAVE STAYED WITH THE IDEA OF VFR CIGS AND VSBYS...AND WILL SIMPLY MONITOR RADAR TRENDS TO SEE IF ECHO DEVELOPMENT WARRANTS LOWER CONDS. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT WED JUL 7 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT WED JUL 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE BI-STATE REGION TONIGHT. LOCALLY HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THE STRONGEST STORMS...BUT NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY THROUGH FRIDAY. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY DOWNPOURS. AT THIS TIME...WIDESPREAD OR ORGANIZED SEVERE STORMS ARE NOT EXPECTED. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. MODERATE FLOODING IS FORECAST ALONG PARTS OF THE MISSISSIPPI AND MISSOURI RIVERS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL REPORTS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:17 PM CDT | Areal Flood Advisory | LSX | Lewis, Marion, Ralls | 3 hr |
| Jul 8, 3:02 AM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 6 hr |
| Jul 8, 4:14 AM CDT | River Flood Warning | LSX | Lewis | 40 hr |
| Jul 8, 8:57 AM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.